# SDR DALA2023082907009

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 17,102 hours, 7,475 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE NE253402. DURING CLIMBOUT FLT ATT REPORTED AN ELECTRICAL BURNING SMELL FROM THE FWD GALLEY OVEN. THE F/A TURNED THE OVEN OFF AND THE ODOR DISSAPATED QRH WAS DONE PER MEL C/BS WERE PULLED BY FA. PERFORMED INSPECTION OF FWD GALLEY AREA. NO OTHER DEFECTS NOTED WITH EXCEPTION OF OVEN. PULLED AND COLLARED OVEN C/B 103 AND 104. DEFER PER NEF 25-34-02. M-PROCEDURE C/W. PLACARD INSTALLED. NO-GO ODI C/W. R/R FWD OVENS AND OPS CHECKED PER A321 AMM 25-35.(LP# 8986000)
